Journal of Differential Geometry

A holomorphic Casson invariant for Calabi-Yau 3-folds, and bundles on $K3$ fibrations

R. P. Thomas

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 54, Number 2 (2000), 367-438.

Dates
First available in Project Euclid: 24 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214341649

Digital Object Identifier
doi:10.4310/jdg/1214341649

Mathematical Reviews number (MathSciNet)
MR1818182

Zentralblatt MATH identifier
1034.14015

Subjects
Primary: 14J32: Calabi-Yau manifolds
Secondary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx] 32J17: Compact $3$-folds 32Q25: Calabi-Yau theory [See also 14J30]

Citation

Thomas, R. P. A holomorphic Casson invariant for Calabi-Yau 3-folds, and bundles on $K3$ fibrations. J. Differential Geom. 54 (2000), no. 2, 367--438. doi:10.4310/jdg/1214341649. https://projecteuclid.org/euclid.jdg/1214341649


Export citation

References

  • [1] B. Acharya, M. O'Loughlin and B. Spence, Higher dimensional analogues of Donaldson- Witten theory, Preprint hep-th/9705138, 1997.
  • [2] I. V. Artamkin, On deformation of sheaves, Math. USSR Izv. 32 (1989) 663-668.
  • [3] C. Banica, M. Putinar and G. Schumacher, Variation der globalen Ext in deformation kompakter komplexer räume, Math. Ann. 250 (1980) 135-155.
  • [4] C. Bartocci, U. Bruzzo and D. Hernandez Ruipérez, A Fourier-Mukai transform for stable bundles on K3 surfaces, J. Reine Angew. Math. 486 (1997) 1-16.
  • [5] L. Baulieu, H. Kanno and I. M. Singer, Special quantum field theories in eight and other dimensions, Preprint hep-th/9704167, 1997.
  • [6] K. Behrend, Gromov-Witten invariants in algebraic geometry, Invent. Math. 127 (1997) 601-617.
  • [7] K. Behrend and B. Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45-88.
  • [8] T. Bridgeland, Fourier-Mukai transforms for elliptic surfaces, J. Reine Angew. Math. 498 (1998) 115-133.
  • [9] T. Bridgeland, Equivalences of triangulated categories and Fourier-Mukai transforms, Bull. Lond. Math. Soc. 30 (1999) 25-34.
  • [10] T. Bridgeland and A. Maciocia, Fourier-Mukai transforms for KS fibrations, Preprint math.AG/9908022, 1999.
  • [11]S. K. Donaldson and P. B. Kronheimer, The geometry of four-manifolds, Oxford University Press, 1990.
  • [12] S. K. Donaldson and R. P. Thomas, Gauge theory in higher dimensions, The Geometric Universe: Science, Geometry and the work of Roger Penrose, (S. A. Huggett et al eds.), Oxford University Press, 1998.
  • [13] I. Frenkel and B. Khesin, Four dimensional realization of two dimensional current groups, Comm. Math. Phys. 178 (1996) 541-562.
  • [14] I. Frenkel, B. Khesin, and A. Todorov, Complex counterpart of Chern-Simons- Witten theory and holomorphic linking, Preprint, 1997.
  • [15] R. Friedman, Deformations of sheaves on surfaces, Unpublished manuscript, 1990s.
  • [16] R. Friedman, J. Morgan and E. Witten, Vector bundles over elliptic fibrations, Preprint alg-geom/9709029, 1997.
  • [17] W. Fulton, Intersection theory, Springer, 1984.
  • [18] P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, New York, 1978.
  • [19] P. Griffiths and J. Harris, On the Noether-Lefschetz theorem and some remarks on codimension-2 cycles, Math. Ann. 271 (1985) 31-51.
  • [20] M. Gross, The deformation space of Calabi-Yau n-folds can be obstructed, Mirror symmetry II, AMS/IP Stud. Adv. Math., 1, Amer. Math. Soc, Providence, RI, 1997, 401-411.
  • [21] R. Hartshorne, Algebraic geometry, Graduate Texts in Math. Vol. 52, Springer, 1977.
  • [22] R. Hartshorne, Algebraic geometry, Stable reflexive sheaves, Math. Ann. 254 (1980) 121-176.
  • [23] R. Hartshorne, Algebraic geometry, Residues and duality, Lecture Notes in Math. Vol. 20, Springer, 1966.
  • [24] D. Huybrechts and M. Lehn, Geometry of moduli spaces of shaves, Aspects in Math. Vol. E31, Vieweg, 1997.
  • [25] A. Ishii, Semi-universal family of reflexive modules over a rational double point of type A, Moduli of vector bundles (Kyoto, 1994), 65-77, Lecture Notes in Pure and Appl. Math., 179, Dekker, 1996.
  • [26] B. Khesin, Informal complexification and Poisson structures on moduli spaces, Amer. Math. Soc. Transl. (2) 180 (1997) 147-155.
  • [27] B. Khesin and A. Rosly, Polar homology, In preparation, 1998.
  • [28] A. Langer, Chern classes of reflexive sheaves on normal surfaces, Math. Z., to appear, 2000.
  • [29] M. Lehn, On the cotangent sheaf of Quot-schemes, Internat. J. Math. 9 (1998) 513-522.
  • [30] J. Li, Algebraic geometric interpretation of Donaldson's polynomial invariants of algebraic surfaces, J. Differential Geom. 37 (1993) 417-466.
  • [31] J. Li and G. Tian, Virtual moduli cycles and Gromov-Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119-174.
  • [32] S. Mukai, Symplectic structure of the moduli space of stable sheaves on an abelian or K3 surface, Invent. Math. 77 (1984) 101-116.
  • [33] S. Mukai, On the moduli space of bundles on K3 surfaces. I, Vector Bundles on Algebraic Varieties, Oxford University Press, 341-413, 1987.
  • [34] C. Okonek, M. Schneider and H. Spindler, Vector bundles on complex projective spaces, Progr. in Math. Vol. 3, Birkhäuser, 1980.
  • [35] V. Pidstrigatch, Deformations of instanton films, Izv. Akad. Nauk SSSR, Ser. Mat. 55 (1991) 318-338. Translation in: Math, of the USSR; Izvestya, 38 (1992) 313-331.
  • [36] Y. Ruan, Topological sigma model and Donaldson-type invariants in Gromov theory, Duke Math. J. 83 (1996) 461-500.
  • [37] B. Siebert, Global normal cones, virtual fundamental classes and Fulton's canonical classes, Preprint, 1997.
  • [38] A. Strominger, S.-T. Yau and E. Zaslow, Mirror symmetry is T-duality^ Nucl. Phys. B479 (1996) 243-259.
  • [39] C. H. Taubes, Casson's invariant and gauge theory, J. Differential Geom. 31 (1990) 547-599.
  • [40] R. P. Thomas, (1997). Gauge theory on Calabi-Yau manifolds, D.Phil. Thesis, University of Oxford.
  • [41] R. P. Thomas, An obstructed bundle on a Calabi-Yau 3-fold, Adv. Theor. and Math. Phys. 3 (1999).
  • [42] G. Tian, Gauge theory and calibrated geometry. I, Ann. Math. 151 (2000) 193-268.
  • [43] A. N. Tyurin, The moduli spaces of vector bundles on threefolds, surfaces and curves, Math. Inst. Univ. Gottingen Preprint, 1990.
  • [44] A. N. Tyurin, Non-abelian analogues of Abel's theorem, Preprint, 1997.
  • [45] C. Vafa and E. Witten, A strong coupling test of S-duality, Nucl. Phys. B 431 (1994) 3-77.